Vol. 13, No. 2, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals

Vol. 13, No. 2, 2020

Arithmetic functions of higher-order primes
181–191

Kyle Czarnecki and Andrew Giddings

Spherical half-designs of high order
193–203

Daniel Hughes and Shayne Waldron

A series of series topologies on $\mathbb{N}$
205–218

Jason DeVito and Zachary Parker

Discrete Morse functions, vector fields, and homological sequences on trees
219–229

Ian Rand and Nicholas A. Scoville

An explicit third-order one-step method for autonomous scalar initial value problems of first order based on quadratic Taylor approximation
231–255

Thomas Krainer and Chenzhang Zhou

New generalized secret-sharing schemes with points on a hyperplane using a Wronskian matrix
257–279

Weston Loucks and Bahattin Yildiz

Generalized Cantor functions: random function iteration
281–299

Jordan Armstrong and Lisbeth Schaubroeck

Numerical semigroup tree of multiplicities 4 and 5
301–322

Abby Greco, Jesse Lansford and Michael Steward

Enumerating diagonalizable matrices over $\mathbb{Z}_{p^k}$
323–344

Catherine Falvey, Heewon Hah, William Sheppard, Brian Sittinger and Rico Vicente

On arithmetical structures on complete graphs
345–355

Zachary Harris and Joel Louwsma

Connectedness of digraphs from quadratic polynomials
357–360

Siji Chen and Sheng Chen